# SDR ASAA2019031228780

- Difficulty date: March 12, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 53,343 hours, 21,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750217
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LT TRANSITION PANEL HAS AREAS OF CORR FROM STA 727+8 TO STA 760. GROUNDED - YES. REMOVED CORR FROM AFT PIT LT TRANSITION PANEL FROM STA 727+8 TO 760, FOUND TO BE OUT OF LIMITS IAW SRM 53 00 53 1A 2, REPAIRED AFT PIT LT TRANSITION PANEL FROM STA 727+8 TO 760 IAW SRM 53 00 53 2R 5 REPAIR 5 W 1 O .040 R .000 L 6 D .040.
